MathSciNet Relay Station
MathSciNet bibliographic data
MR1474869 46L55 (22D25)
Kaliszewski, S.; Quigg, John Imprimitivity for $C^\ast$-coactions of non-amenable groups. Math. Proc. Cambridge Philos. Soc. 123 (1998), no. 1, 101–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement